Decolgen Prin Each table contains: Parcetamol 500 mg, Phenylephrine Hcl 10 mg, Chlorpheniramin Maleate 2 mg. Indication : Symptomatic relief of common cold associated with nasal congestion, running nose, sneezing, headache and fever. Dosage : Adults 1-2 tables every 4-6 hours. Children 12 years 1 tables every 4-6 hours. Warning : Store at temperature not exceeding 30°
Trustpilot
1 day ago
1 month ago